# SDR DALA2022080405366

- Difficulty date: August 2, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N307DX
- Make and model: Airbus A321-213
- Aircraft serial: 7214
- Aircraft time: 14,629 hours, 7,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM Y765 BETWEEN FR 66-68 IS CORRODED. REMOVED CORRROSION PER A321 SRM 51-74-00 AND EVALUATED ORIGINAL MATERIA .160 REMAINIG MATERIAL .138 FOUND TO BE OUT OF LIMITS PER A321 SRM 53-00-14, REPAIR CORROSION PER DELTA ERA 600840-14 REV ORIGINAL. (LP# 2347692)
